Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some applications of selection theorems to parametrization problems


Authors: A. Maitra, B. V. Rao and V. V. Srivatsa
Journal: Proc. Amer. Math. Soc. 104 (1988), 96-100
MSC: Primary 28A20; Secondary 04A15, 54C65
DOI: https://doi.org/10.1090/S0002-9939-1988-0958050-7
MathSciNet review: 958050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results relating to parametrizations of Borel sets are deduced from selection theorems.


References [Enhancements On Off] (What's this?)

  • [1] D. Cenzer and R. D. Mauldin, Measurable parametrizations and selections, Trans. Amer. Math. Soc. 245 (1978), 399-408. MR 511418 (80i:28010)
  • [2] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Math. Astron. Phys. 13 (1965), 397-403. MR 0188994 (32:6421)
  • [3] S. Levi and A. Maitra, Borel measurable images of Polish spaces, Proc. Amer. Math. Soc. 92 (1984), 98-102. MR 749900 (85m:54041)
  • [4] A. Maitra, Selectors for Borel sets with large sections, Proc. Amer. Math. Soc. 89 (1983), 705-708. MR 719000 (84k:54015)
  • [5] A. Maitra and V. V. Srivatsa, Parametrizations of Borel sets with large sections, Proc. Amer. Math. Soc. 93 (1985), 543-548. MR 774020 (86k:54031)
  • [6] R. D. Mauldin, Borel parametrizations, Trans. Amer. Math. Soc. 250 (1979), 223-234. MR 530052 (80j:54033)
  • [7] R. Pol, A remark about measurable parametrizations, Proc. Amer. Math. Soc. 93 (1985), 628-632. MR 776192 (86j:28006)
  • [8] R. Purves, Bimeasurable functions, Fund. Math. 58 (1966), 149-157. MR 0199339 (33:7487)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 04A15, 54C65

Retrieve articles in all journals with MSC: 28A20, 04A15, 54C65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958050-7
Keywords: Borel measurable selections and parametrizations
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society